# SDR ASAA0080425

- Difficulty date: July 8, 2000
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936660171
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CARGO TRACK, FS 1155-1211, LONGERON 29R.  REMOVED AND REPLACED CARGO TRACK SECTION IAW DC9 SRM 51-30.  (M)
